# SDR DALA1015000928

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 58,468 hours, 44,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY PATH LIGHT AT SEAT 25C TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE WIRE AND RE-SECURED  IT.  AN OPS CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
